# SDR CA991116027

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 10200311
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: H, D

## Discrepancy

(CAN) GCU CONTACTOR FAILED.  REPLACED.
